English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Mickelsson algebras and representations of Yangians

MPS-Authors
/persons/resource/persons235086

Khoroshkin,  Sergey
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons235878

Nazarov,  Maxim
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)

khoroshkin_mickelsson_oa_2012.pdf
(Any fulltext), 700KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Khoroshkin, S., & Nazarov, M. (2012). Mickelsson algebras and representations of Yangians. Transactions of the American Mathematical Society, 364(3), 1293-1367. doi:10.1090/S0002-9947-2011-05367-5.


Cite as: http://hdl.handle.net/21.11116/0000-0004-1E4E-5
Abstract
There is no abstract available